# SDR REXA201100991

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N8587E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7587
- Aircraft time: 23,024 hours, 20,181 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Disconnected
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC QUICK DISCONNECT ON RT INBOARD LANDING GEAR FOUND DISCONNECTED.  RE-SECURED RT INBOARD BRAKE QUICK DISCONNECT AS REQUIRED.  OK FOR SVC.
